Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have pinching sensation from jaw to stomach mainly on chin, chest and stomach with dizziness. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Hi I have a pinching sensation from my jaw to my stomach. The main points are chin, centre of chest and left side of stomach. I have dizziness also. Heart rate normal. May have injured myself recently lifting my niece. Really worried about this. Was told by gp I may need an ekg
Posted Sat, 7 Sep 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 6 minutes later
Brief Answer:
Pain could be due to muscle sprain

Detailed Answer:

Thanks for your query.

The pinching pain you have could be due to muscle sprain specially in the intercoastals.

If you have other symptoms like episodic pain, shortness of breath, palpitation, sweating during the pain episodes then getting n EKG would be essential to rule out cardiac arrhythmia.

If EKG appears normal then simple exercise on regular basis would solve the issue soon.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor